# SDR UPS96820120

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 51561004
- Condition: Low Pressure
- Location: Main Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE HAS LOW PRESSURE.  REPLACED ESCAPE SLIDE ASSY PER MM 25-62-00.
